# SDR SWAA2022030134677

- Difficulty date: January 7, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 63,146 hours, 36,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** SHEAR WEB AT STA 986-1016 LBL 33-45 HAS CORROSION AT STA 1016 LBL 36 WL 208 / CORROSION ON SHEAR WEB AT STA 1016 LBL 36 WL 208 FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE LIMITS FOUND AND IS ONLY REPAIRABLE BY REPLACEMENT. LOCATED AND DRILLED REPLACEMENT SHEAR WEB MPM 147A5620011 IAW SRM 51-40-05-0G-0 AND BOEING DWG 147A5600 5420 REV -. SHEAD WEB WILL BE INSTALLED ON CUSTOMER DEFECT# N179725 SA-M 326 A1231318 ITEM #4
